# SDR ASAA0510307

- Difficulty date: September 20, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Attach Angle
- Part number: 655496076
- Condition: Corroded
- Location: Fs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND CORROSION ON SKIN TO FRAME ATTACH ANGLE BETWEEN STRINGER 28-27 LEFT AT BS 360.  SKIN TO FRAME ATTACH ANGLE AT BS 360 BETWEEN STRINGER 27 LEFT AND 28 LEFT REPAIRED PER B737-200 SRM 53-10-4 FIGURE 8.  (M)
